MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD HYPODERMIC PRECISIONGLIDE¿ NEEDLE WITHOUT SAFETY; HYPODERMIC NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD HYPODERMIC PRECISIONGLIDE¿ NEEDLE WITHOUT SAFETY; HYPODERMIC NEEDLE
Catalog Number 305156
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.Investigation conclusion: this is the 1st complaint for the lot #7325739 for the same defect or symptom.There was no documentation of issues for the complaint of batch #7325739 during this production run.Root cause description: undetermined.Rationale: na.
 
Event or Problem Description
It was reported that bd hypodermic precisionglide¿ needle without safety had foreign matter on the tip of the needle.No serious injury or medical intervention was reported.

Brand Name
BD HYPODERMIC PRECISIONGLIDE¿ NEEDLE WITHOUT SAFETY
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8347826
Report Number1911916-2019-00180
Device Sequence Number2197915
Product Code FMI
UDI-Device Identifier30382903051565
UDI-Public30382903051565
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2023
Device Catalogue Number305156
Device Lot Number7325739
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2019
Initial Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;